×

zbMATH — the first resource for mathematics

Sufficient conditions for a graph to be Hamiltonian. (English) Zbl 0275.05126

MSC:
05C35 Extremal problems in graph theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Harary, F, ()
[2] Dirac, G.A, Some theorems on abstract graphs, (), 69-81 · Zbl 0047.17001
[3] Ore, O, Note on Hamilton circuits, Amer. math. monthly, 67, 55, (1960) · Zbl 0089.39505
[4] Pósa, L, A theorem concerning Hamilton lines, Magyar tud. akad. mat. kutató int. Közl., 7, 225-226, (1962) · Zbl 0114.40003
[5] Bondy, J.A, Properties of graphs with constraints on degrees, Studia sci. math. hungar., 4, 473-475, (1969) · Zbl 0184.27702
[6] Nash-Williams, C.St.J.A, Hamiltonian arcs and circuits, (), 197-209 · Zbl 0223.05122
[7] Chvátal, V, On Hamilton’s ideals, J. combinatorial theory sect. B, 12, 163-168, (1972) · Zbl 0213.50803
[8] Woodall, D.R, Sufficient conditions for circuits in graphs, (), 739-755 · Zbl 0233.05117
[9] Whitney, H, A theorem on graphs, Ann. of math., 32, 378-390, (1932) · JFM 57.0727.03
[10] Krausz, J, Démonstration nouvelle d’un théorème de Whitney sur LES réseaux, Mat. fiz. lapok, 50, 75-89, (1943) · Zbl 0061.41401
[11] Chartrand, G, Graphs and their associated line graphs, () · Zbl 0169.55405
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.